Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 10, Issue 3, 2016
Metadata
 

Integral foliated simplicial volume of hyperbolic 3-manifolds
Clara Löh and Cristina Pagliantini
pp. 825–865
Abstract | Full-Text PDF (382 KB) | Metadata

A subgroup theorem for homological filling functions
Richard Gaelan Hanlon and Eduardo Martínez Pedroza
pp. 867–883
Abstract | Full-Text PDF (215 KB) | Metadata

Asymptotic geometry in higher products of rank one Hadamard spaces
Gabriele Link
pp. 885–931
Abstract | Full-Text PDF (424 KB) | Metadata

Tarski numbers of group actions
Gili Golan
pp. 933–950
Abstract | Full-Text PDF (219 KB) | Metadata

Strong hyperbolicity
Bogdan Nica and Ján Špakula
pp. 951–964
Abstract | Full-Text PDF (166 KB) | Metadata

Integrable measure equivalence and the central extension of surface groups
Kajal Das and Romain Tessera
pp. 965–983
Abstract | Full-Text PDF (210 KB) | Metadata

A sharper threshold for random groups at density one-half
Moon Duchin, Kasia Jankiewicz, Shelby C. Kilmer, Samuel Lelièvre, John M. Mackay and Andrew P. Sánchez
pp. 985–1005
Abstract | Full-Text PDF (221 KB) | Metadata

Characterisations of algebraic properties of groups in terms of harmonic functions
Matthew C.H. Tointon
pp. 1007–1049
Abstract | Full-Text PDF (449 KB) | Metadata

Scale-multiplicative semigroups and geometry: automorphism groups of trees
Udo Baumgartner, Jacqui Ramagge and George A. Willis
pp. 1051–1075
Abstract | Full-Text PDF (283 KB) | Metadata